Statistical Approximation Operators

Main Article Content

Sahib K. Jassim Zainab I. AbdulNaby


   In this paper we obtain some statistical approximation results for a general class of maxproduct operators including the paused linear positive operators.

Article Details

How to Cite
JASSIM, Sahib K.; ABDULNABY, Zainab I.. Statistical Approximation Operators. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 26, n. 3, p. 350-356, apr. 2017. ISSN 2521-3407. Available at: <>. Date accessed: 23 sep. 2020.